# SDR CA110314001

- Difficulty date: February 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE/IFSD DURING CRUISE, A LOW OIL PRESSURE WARNING CAME ON AND THE PILOT ELECTED TO SHUT THE ENGINE DOWN. AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED AT DESTINATION. POST FLIGHT INSPECTION FOUND AN OIL LEAK DUE TO A MISSING OIL PUMP RELIEF VALVE AND ASSOCIATED DAMAGED THREADS. THE OIL PUMP ASSEMBLY WILL BE REPLACED.
